| Model Number |
1002717 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that occlusion alarms occurred.The customer¿s blood glucose (bg) level was displayed as ¿high¿; however, a specific value was not provided.The elevated bg was addressed by a correction bolus via the pump.No third party assistance was required.Customer changed the pump supplies and resumed insulin delivery.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.